| Model Number |
6172 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.
Event or Problem Description
It was reported the patient underwent exploratory surgery on 26jan2026 where it was found the patient's lead and extension exhibited high impedances.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead and extension were explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.